Previous |  Up |  Next

Article

References:
[1] S. Bochner: Weak solutions of linear partial differential equations. J. Math. Pures Appl. 35 (1956), 193–202. MR 0081446 | Zbl 0070.31502
[2] L.A. Campbell and R.H. Ogawa: On preserving the Kobayashi pseudodistance. Nagoya Math. J. 57 (1975), 37–47. MR 0372258
[3] L.A. Campbell, A. Howard and T. Ochiai: Moving holomorphic disks off analytic subsets. Proc. Amer. Math. Soc. 60 (1976), 106–108. DOI 10.1090/S0002-9939-1976-0425186-0 | MR 0425186
[4] J.A. Cima and I.R. Graham: Removable singularities for Bloch and BMO functions. Ill. J. Math. 27 (1983), 691–703. MR 0720102
[5] J.A. Cima and S.G. Krantz: The Lindelöf principle and normal functions of several complex variables. Duke Math. J. 50 (1983), 303–328. MR 0700143
[6] H. Federer: Geometric measure theory. Springer, Berlin, 1969. MR 0257325 | Zbl 0176.00801
[7] J.B. Garnett: Bounded analytic functions. Academic Press, New York, 1981. MR 0628971 | Zbl 0469.30024
[8] I.R. Graham: Removable singularities for holomorphic functions which satisfy the area-BMO condition. Several Complex Variables, Proc. Hangzhou Conf. 1981, J.J. Kohn, Q.-k. Lu, R. Remmert and Y.T. Siu (eds.), Birkhäuser Boston, Inc., Boston, Mass., 1984, pp. 175–180. MR 0897594
[9] R. Harvey and J.C. Polking: Removable singularities of solutions of linear partial differential equations. Acta Math. 125 (1970), 39–56. DOI 10.1007/BF02838327 | MR 0279461
[10] L.I. Hedberg: Removable singularities and condenser capacities. Ark. Mat. 12 (1974), 181–201. DOI 10.1007/BF02384755 | MR 0361050 | Zbl 0297.30017
[11] J. Hyvönen and J. Riihentaus: Removable singularities for holomorphic functions with locally finite Riesz mass. J. London Math. Soc. (2) 35 (1987), 296–302. DOI 10.1112/jlms/s2-35.2.296 | MR 0881518
[12] P. Järvi: An extension theorem for normal functions. Proc. Amer. Math. Soc. 103 (1988), 1171–1174. DOI 10.2307/2047105 | MR 0955002
[13] R. Kaufman: Hausdorff measure, BMO, and analytic functions. Pac. J. Math. 102 (1982), 369–371. DOI 10.2140/pjm.1982.102.369 | MR 0686557 | Zbl 0511.30001
[14] S.G. Krantz: Function theory of several complex variables. John Wiley, New York, 1982. MR 0635928 | Zbl 0471.32008
[15] S.G. Krantz and D. Ma: Bloch functions on strongly pseudoconvex domains. Ind. Univ. Math. J. 37 (1988), 145–163. DOI 10.1512/iumj.1988.37.37007 | MR 0942099
[16] O. Lehto and K.I. Virtanen: Boundary behaviour and normal meromorphic functions. Acta Math. 97 (1957), 47–65. DOI 10.1007/BF02392392 | MR 0087746
[17] O. Lehto and K.I. Virtanen: On the behaviour of meromorphic functions in the neighborhood of an isolated singularity. Ann. Acad. Sci. Fenn. A I Math. 240 (1957), 1–9. MR 0087747
[18] G.J. Martin: Quasiconformal and bi-lipschitz homeomorphisms, uniform domains and the quasihyperbolic metric. Trans. Amer. Math. Soc. 292 (1985), 169–191. DOI 10.1090/S0002-9947-1985-0805959-2 | MR 0805959 | Zbl 0584.30020
[19] D. Minda: Bloch and normal functions on general planar regions. Holomorphic functions and moduli, Vol. I, Proc. Workshop Berkeley, CA, 1986, Math. Sci. Res. Inst. Publ. 10, D. Drasin, C.J. Earle, F.W. Gehring, I. Kra and A. Marden (eds.), Springer, New York, 1988, pp. 101–110. MR 0955812 | Zbl 0654.30025
[20] E.A. Poletski${\breve{\text{i}}}$ and B.V. Shabat: Invariant metrics. Encyclopaedia of Mathematical Sciences, Vol. 9, Several complex variables III, G.M. Khenkin (ed.), Springer, Berlin, 1989, pp. 63–111.
[21] J.C. Polking: A survey of removable singularities. Seminar on Nonlinear Partial Differential Equations, Berkeley, CA, 1983, Math. Sci. Res. Inst. Publ. 2, S.S. Chern (ed.), Springer, New York, 1984, pp. 261–292. MR 0765238 | Zbl 0564.35001
[22] J. Riihentaus: An extension theorem for meromorphic functions of several variables. Ann. Acad. Sci. Fenn. A I Math. 4 (1978/1979), 145–149. MR 0538096
[23] J. Riihentaus: A nullset for normal functions in several variables. Proc. Amer. Math. Soc. 110 (1990), 923–933. DOI 10.1090/S0002-9939-1990-1028048-0 | MR 1028048 | Zbl 0755.32006
[24] B. Shiffman: On the removal of singularities of analytic sets. Michigan Math. J. 15 (1968), 111–120. DOI 10.1307/mmj/1028999912 | MR 0224865 | Zbl 0165.40503
[25] R.M. Timoney: Bloch functions in several complex variables I. Bull. London Math. Soc. 12 (1980), 241–267. DOI 10.1112/blms/12.4.241 | MR 0576974 | Zbl 0416.32010
[26] M. Vuorinen: Conformal geometry and quasiregular mappings. Springer, LNM 1319, Berlin, 1988. MR 0950174 | Zbl 0646.30025
Partner of
EuDML logo